# SDR VNAA202406230014

- Difficulty date: June 23, 2024
- Submitted: June 23, 2024
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 41,054 hours, 39,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB STIFFENER (#23 IN 52-11-04-001-001-A01) FOUND TO BE CRACKED. REQUIRES REPLACEMENT
